Posted by NickD (220.127.116.11) on June 07, 2001 at 12:37:13:
In Reply to: BOTOX posted by Dan on June 06, 2001 at 21:12:35:
about every 6-7 months due to a head injury that result in right facial twitching. Have to say for this purpose, the stuff works great. My neuologist is specially trained for these injections, counted 37 the first go around. I also understand that for insurance purposes the need for these injections has to be clarified as they are also used for cosmetic purposes.
From reading the other posts, I would have to question as to precisely where the Botox would have to be injected to ease CH's, my understanding is that Botox is a muscle relaxant, and careless injections can lead to facial drooping. The nature of my injections is just a subcutaneous drop here and there to prevent twitching, but have not noticed any change in regards to easing the CH's. Just passed a long 3 month cycle of constant CH's that seemed to be more of a virus related incident. I have long given up on trying to figure out the cause of these headaches. Just learned for me, best to stay off the common medications and use O2.
I am very interested in where to inject Botox and what quantity to use for the sake of easing CH's.
Post a Followup